# SDR AWXA9500214

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 INSPECTION, FOUND INTERCOSTAL STATION 294 TO 312 RBL 12 CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 51-30-2 AND 53-10-2, FIGURE 7.
